# SDR UIEA2015051100269

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 76,537 hours, 19,217 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Packing
- Part number: 9607MO5P52
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG, NR 1 BEARING MANIFOLD LEAKING OIL.  R & R 1 BEARING MANIFOLD PACKING SEAL IAW AMM 72-31-00.  NO LEAKS NOTED.
